# SDR IXXA10SMN041S

- Difficulty date: March 9, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 100
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND MAIN CARGO COMPARTMENT NR 4 SEAT TRACK LUG BROKEN AT STA 590.000. REMOVED DAMAGED SEGMENT OF TRACK. REMOVED EXISTING FWD SPLICE HAT AND SPLICE PLATE. FABRICATED SPLICE HAT, AND SPLICE PLATE. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED TRACK SEGMENT, AFT SPLICE HAT AND SPLICE PLATE AND REINSTALLED FWD SPLICE HAT AND SPLICE PLATE. IAW SRM CHAPTER 53-2-3 FIGURE 8A PAGE 36A, SRM 53-2-3, SRM 53-2-3, SRM 51-1-8B, SRM 51-1-20D, SRM 53-2-3, AND SRM 51-3-1.
